# SDR HALA0800468

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,761 hours, 29,761 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER CHORD OF HORIZIONAL STABILIZER CENTER SECTION RIB, JUST FORWARD OF STRINGER 2 AT RBL 13.83.  TRIMMED DAMAGED MATERIAL, INSTALLED FILLER AND REPAIRED ANGLE SECTION, RE-PROTECTED AND REFINISHED PER SRM BOEING APPROVAL SR 1-793653937.
